Alert archive / Louisiana / Tornado Warnings in 2026

Tornado Warning 9, NWS Shreveport, LA

February 14, 2026Grant Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Feb 14, 2026, 8:45 PM CST for Grant Parish, Louisiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2026, 8:45 PM CST (02:45 UTC)
Expired
Feb 14, 2026, 9:30 PM CST
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Grant Parish, LA

The radar

The Ft Polk radar (KPOE), 65 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 8:45 PM CSTTORNADO8 Sse Colfax, LACorrects previous tornado report from 8 SSE Colfax. Shortly before 9PM CST on February 14th, 2026, a line of severe thunderstorms was moving east towards Grant Parish. Around 8:45 pm CST rotation along the line developed rapidly just east of the Red River and
Feb 14, 8:50 PM CSTTSTM WND DMG4 Ene Colfax, LATree reported downed on Cold Branch Road to tbe east of Colfax.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 6:54 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 530 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
530 m²/s²
0-3 km storm-relative helicity
797 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

793 
WFUS54 KSHV 150245
TORSHV
LAC043-150330-
/O.NEW.KSHV.TO.W.0009.260215T0245Z-260215T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
845 PM CST Sat Feb 14 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Grant Parish in north central Louisiana...

* Until 930 PM CST.

* At 845 PM CST, a severe thunderstorm capable of producing a tornado
  was located 6 miles south of Colfax, or 32 miles southeast of
  Natchitoches, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Colfax, Pollock, Dry Prong, Bentley and Fishville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3163 9235 3162 9238 3159 9231 3158 9232
      3154 9228 3154 9230 3153 9227 3150 9228
      3151 9225 3148 9224 3148 9220 3139 9266
      3140 9270 3145 9268 3145 9271 3147 9271
      3150 9268 3155 9276
TIME...MOT...LOC 0245Z 263DEG 31KT 3143 9270

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20
3 follow-up statements
480 
WWUS54 KSHV 150253
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
853 PM CST Sat Feb 14 2026

LAC043-150330-
/O.CON.KSHV.TO.W.0009.000000T0000Z-260215T0330Z/
Grant LA-
853 PM CST Sat Feb 14 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN GRANT PARISH...

At 853 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Colfax, or 33 miles south of
Winnfield, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Pollock, Bentley and Fishville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3154 9228 3154 9230 3153 9227 3150 9228
      3151 9225 3148 9224 3148 9220 3139 9266
      3141 9267 3140 9270 3142 9268 3142 9269
      3145 9268 3146 9271 3147 9271 3157 9231
      3155 9230
TIME...MOT...LOC 0245Z 263DEG 31KT 3143 9269

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20
237 
WWUS54 KSHV 150307
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
907 PM CST Sat Feb 14 2026

LAC043-150330-
/O.CON.KSHV.TO.W.0009.000000T0000Z-260215T0330Z/
Grant LA-
907 PM CST Sat Feb 14 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN GRANT PARISH...

At 907 PM CST, a severe thunderstorm capable of producing a tornado
was located 15 miles east of Colfax, or 34 miles south of Winnfield,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Pollock, Fishville and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3154 9228 3154 9230 3153 9227 3150 9228
      3150 9226 3151 9225 3149 9224 3148 9225
      3148 9220 3141 9258 3146 9258 3149 9257
      3151 9257 3157 9231 3155 9230
TIME...MOT...LOC 0253Z 263DEG 31KT 3144 9261

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20
109 
WWUS54 KSHV 150317
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
917 PM CST Sat Feb 14 2026

LAC043-150330-
/O.CON.KSHV.TO.W.0009.000000T0000Z-260215T0330Z/
Grant LA-
917 PM CST Sat Feb 14 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN GRANT PARISH...

At 917 PM CST, a severe thunderstorm capable of producing a tornado
was located 20 miles southwest of Midway, or 35 miles southeast of
Winnfield, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Mainly rural areas of Southeastern Grant Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3152 9228 3150 9228 3149 9227 3150 9226
      3150 9225 3151 9225 3149 9224 3148 9225
      3148 9220 3144 9243 3145 9244 3150 9245
      3152 9232
TIME...MOT...LOC 0307Z 263DEG 31KT 3146 9246

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:19 PM CST, 2 hours 26 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(00Z TAFS)
Issued at 603 PM CST Sat Feb 14 2026

For the 15/00z TAFs, a broken line of strong to occasionally
severe convection will continue to move eastward across Deep East
Texas, Southern Arkansas, and much of Louisiana during the TAF
period. The storms will affect KSHV at the start of the period and
should affect KELD and KLFK several hours later. A broad area of
light to moderate rain will persist behind the main line of
storms. Precip will continue before a cold front and associated
surface low move across the region between 15/05z-15/12z. The rain
will end from west to east behind the departing system should end
at all TAF sites by 15/15z. Flight conditions will be highly
variable, but most sites should experience MVFR and occasional
IFR conditions for much of the period before ceilings begin to
slowly lift and scattered late Sunday afternoon.

/09/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...09

In the hours before

Local storm report, Feb 14, 7:14 PM CST, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
714 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Dmg     5 SE Winona             32.43N 95.12W
02/14/2026                   Smith              TX   Public

            Law enforcement received a report of a
            downed tree along Farm to Market Road 757.

&&

SP
Special weather statement, Feb 14, 7:16 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
716 PM CST Sat Feb 14 2026

LAZ002>006-010>013-018-019-150200-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Red River LA-
Jackson LA-Winn LA-Natchitoches LA-Lincoln LA-Claiborne LA-Union
LA-
716 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHERN NATCHITOCHES...SOUTHEASTERN BOSSIER...RED RIVER...
SOUTHWESTERN UNION...SOUTHERN CLAIBORNE...WESTERN LINCOLN...WESTERN
JACKSON...BIENVILLE...NORTHWESTERN WINN AND SOUTHEASTERN WEBSTER
PARISHES UNTIL 8 PM CST...

At 716 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles northeast of Minden to 9 miles
south of Coushatta, or extending from 7 miles northeast of Minden to
19 miles northwest of Natchitoches, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Ruston, Minden, Grambling, Jonesboro, Homer, Arcadia, Coushatta,
  Bernice, Ringgold, Sibley, Campti, Gibsland, Doyline, Dubberly,
  Dixie Inn, Heflin, Dubach, Simsboro, Martin and Hodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3224 9348 3225 9346 3225 9347 3281 9337
      3280 9261 3190 9277 3190 9354
TIME...MOT...LOC 0115Z 277DEG 37KT 3270 9322 3225 9330 3190 9335

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 7:18 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026

LAZ010-011-017>020-150215-
De Soto LA-Red River LA-Winn LA-Natchitoches LA-Sabine LA-Grant
LA-
718 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NATCHITOCHES...SOUTHERN RED RIVER...CENTRAL SABINE...WESTERN GRANT
AND SOUTHWESTERN WINN PARISHES UNTIL 815 PM CST...

At 718 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles south of Coushatta to 7 miles
south of Many, or extending from 17 miles northwest of Natchitoches
to 30 miles southwest of Natchitoches, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Natchitoches, Many, Zwolle, Campti, Montgomery, Allen, Pleasant
  Hill, Florien, Provencal, Natchez, Clarence, Fisher, Robeline,
  Powhatan, Hagewood, Marthaville, Flora, Bellwood, Mount Carmel and
  Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3146 9372 3156 9370 3176 9356 3191 9354
      3190 9276 3175 9284 3160 9295 3149 9300
      3136 9303 3136 9338 3145 9371 3145 9370
      3146 9371
TIME...MOT...LOC 0118Z 269DEG 27KT 3189 9331 3176 9333 3165 9343 3155
9350 3147 9350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 7:33 PM CST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
733 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     5 S Cushing             31.74N 94.85W
02/14/2026                   Nacogdoches        TX   Law Enforcement

            Law enforcement received reports of downed
            trees and power lines along FM 225 between
            Cushing and Douglass.

&&

SP
Local storm report, Feb 14, 7:38 PM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
738 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     1 SSW Nacogdoches       31.61N 94.66W
02/14/2026                   Nacogdoches        TX   Law Enforcement

            Law enforcement received numerous reports of
            wind related damage, resulting in multiple
            service runs related to downed power lines
            across Nacogdoches city and county.

&&

SP
Local storm report, Feb 14, 7:55 PM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
755 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     7 NE Center             31.87N 94.11W
02/14/2026                   Shelby             TX   Law Enforcement

            Law enforcement received report of a downed
            power line along Hwy 7 E at CR 3156.

&&

SP

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:16 PM CSTSpecial Weather StatementSHVSabine59 min
Feb 14, 6:24 PM CSTAreal Flood AdvisorySHVBossier, Caddo2 hr
Feb 14, 6:27 PM CSTSpecial Weather StatementSHVBossier, De Soto, Red River, Webster63 min
Feb 14, 6:51 PM CSTSevere Thunderstorm WarningSHVSabine39 min
Feb 14, 6:55 PM CSTSpecial Weather StatementSHVSabine35 min
Feb 14, 7:03 PM CSTTornado WarningSHVBienville, Red River27 min
Feb 14, 7:16 PM CSTSpecial Weather StatementSHVBienville, Lincoln, Red River, Webster44 min
Feb 14, 7:18 PM CSTSpecial Weather StatementSHVNatchitoches, Sabine57 min
Feb 14, 7:27 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn48 min
Feb 14, 8:09 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn51 min
Feb 14, 8:52 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn53 min
Feb 14, 9:43 PM CSTSevere Thunderstorm WarningSHVLaSalle17 min

Nearby

Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.